Review: could Urinary tract infection cause Dizziness?
Summary: Dizziness could be caused by Urinary tract infection, especially for people who are female, 60+ old, also have Hypertension, and take Levaquin.
We study 13,938 people who have Urinary tract infection from FDA and social media. Among them, 618 have Dizziness. Find out below who they are, other conditions they have and drugs they take.
On Apr, 7, 2014: 13,935 people who have urinary tract infection are studied. Among them, 624 (4.48%) have Dizziness. They amount to 0.05% of all the 1,285,963 people who have Dizziness on eHealthMe.
Gender of people who have urinary tract infection and experienced Dizziness * :
Age of people who have urinary tract infection and experienced Dizziness * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Hypertension (48 people, 7.69%)
- Hypothyroidism (38 people, 6.09%)
- Depression (27 people, 4.33%)
- Pain (24 people, 3.85%)
- Insomnia (23 people, 3.69%)
- Diabetes mellitus (22 people, 3.53%)
- Vaginal infection (22 people, 3.53%)
- Osteoporosis (18 people, 2.88%)
- Blood cholesterol (18 people, 2.88%)
- Somnolence (18 people, 2.88%)
Most common drugs used by these people * :
- Levaquin (95 people, 15.22%)
- Ciprofloxacin (81 people, 12.98%)
- Macrobid (68 people, 10.90%)
- Cipro (65 people, 10.42%)
- Trimethoprim (61 people, 9.78%)
- Diclofenac sodium (54 people, 8.65%)
- Nitrofurantoin (50 people, 8.01%)
- Cephalexin (39 people, 6.25%)
- Paracetamol (36 people, 5.77%)
- Tramadol hydrochloride (34 people, 5.45%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Urinary tract infection, Dizziness
You can also:
Common treatments for Urinary Tract Infection and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (7 months ago):
I have been feeling gittery and dizzy, last couple days around 5 pm lasting throughout the night. Felt ok when I wake in the morning.
From this study (7 months ago):
I took macrobid for 5 days.On the second day I noticed my throat getting sore then it became hoarse and by the next morning I had lost it. That was last Wednesday I still have virtually no voice. Also I have noticed an increasing depression although I am taking my wellbutrin regularly.
Before I took the macrobid I was in general good health and happy and feeling great. now I feel awful, dizzy, could care less if I live or die sort of feelings no interest in sex, finishing school etc. THIS IS NOT GOOD!!
Thank you, Aria
From this study (13 months ago):
i was given this in July 2012 and still have dizziness problem
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.